... was in the 7's. Will I lose these unwanted 25 pounds that i gained proir to diagnosis? I can't gain anymore!!
Hi. You will feel better when your range is down to .3 to 3.0 for the TSH.
Anxiety happens when not well, metabolism off, or feeling extra stress. The medication is returning you to normal. It does not create anxiety. It is a needed hormone that regulates many activities in your body.
You should be feeling better in about six weeks. It takes time for the thyroid medication to adjust your levels. Often you may need another adjustment.
Talk further with your physician about the anxiety. There are medications that help as well as counseling to get to the root of this. Many experience anxiety when faced with a health change. If this is new for you just remember that you will be ok. You will go back to normal once the adrenalin runs its course. Be sure your loved ones understand and they can help you when too anxious. The doctor will help you sort through this.
Lots to read about thyroid. At first it is quite a lot to understand. Soon it will be second hand. Be sure to take after waking with a full glass of water. No coffee, juice, etc. until half an hour after you take it. This ensures you are getting the full dose and the pill has dissolved and absorbed.
Good luck, stay well and write if more questions. Karen
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Levothyroxine - I have been taking 112 MCG for a month, when will I start feeling like myself again?
Posted 11 Nov 2015 • 2 answers
Posted 30 Aug 2016 • 2 answers
Posted 19 Sep 2016 • 0 answers
I was on 100 mcg levothyroxine my endo changed the dose to 112 mcg now I'm having headaches every da
Posted 27 Jan 2017 • 1 answer
Posted 11 hours ago • 0 answers